The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (983 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 1, 1986, pp. 47–57
DOI: 10.4171/ZAA/179

Published online: 1986-02-28

Ein Regularitätssatz für ein lineares System von Variationsungleichungen mit einer Halbraumnebenbedingung

Martin Fuchs

We consider linear non-diagonal elliptic systems of variational inequalities where the admissible class of functions is characterized by Dirichlet boundary conditions and a half-space constraint $u \cdot a \geq \theta$ for some fixed vector $a \in \mathbb R^n$. By potential theoretic arguments we show continuity of the solution provided the obstacle $\theta \colon \Omega \to \mathbb R$ is a continuous function.

No keywords available for this article.

Fuchs Martin: Ein Regularitätssatz für ein lineares System von Variationsungleichungen mit einer Halbraumnebenbedingung. Z. Anal. Anwend. 5 (1986), 47-57. doi: 10.4171/ZAA/179